Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Purely Rickart and Dual Purely Rickart Objects in Grothendieck Categories

Mediterranean Journal Of Mathematics, vol.18, no.5, pp.1-25, 2021 (Journal Indexed in SCI Expanded)

Copure direct injective modules

Journal Of Algebra And Its Applications, no.-, pp.1-12, 2021 (Journal Indexed in SCI Expanded)

Modules with minimal copure-injectivity domain

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.18, no.11, 2019 (Journal Indexed in SCI) identifier identifier identifier

ABSOLUTE CO-SUPPLEMENT AND ABSOLUTE CO-COCLOSED MODULES

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.1, pp.67-79, 2013 (Journal Indexed in SCI) identifier identifier

Cofinitely Supplemented Modular Lattices

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.36, no.6, pp.919-923, 2011 (Journal Indexed in SCI) identifier identifier

COFINITELY WEAK SUPPLEMENTED LATTICES

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.40, no.5, pp.337-346, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

A note on endomorphism rings of semi-projective modules

Math. Proc. R. Ir. Acad., vol.112, no.2, pp.93-99, 2013 (Refereed Journals of Other Institutions)

Noetherian and Artinian lattices

International Journal of Mathematics and Mathematical Sciences, vol.2012, 2012 (Refereed Journals of Other Institutions) identifier

Refereed Congress / Symposium Publications in Proceedings

On Dual Baer Modules

31st Ohio State-Denison Mathematics Conference, Ohio, United States Of America, 25 - 27 May 2012, vol.609, pp.173-175 identifier